# SDR CALA2017012900190

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 62,888 hours, 25,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53477218238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 39R H AS CORROSION AT FRAME 61 REMOVED AND REPLACED STRINGER 39R IN AFT CARGO COMPARTMENT BETWEEN FRAME 61 TO FRAME 64 IAW SRM 51-42-11 PARAGRAPHS 5,6, AND 7.
